Simplified virial expansions in the canonical ensemble

Loss, D. and Schoeller, H. and Thellung, A.. (1989) Simplified virial expansions in the canonical ensemble. Physica. A, Theoretical and statistical physics, Vol. 155, H. 2. pp. 373-384.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5254819

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik Mesoscopics (Loss)
UniBasel Contributors:Loss, Daniel
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:26
Deposited On:22 Mar 2012 13:53

Repository Staff Only: item control page